Table of Contents
ISRN Computational Mathematics
Volume 2013 (2013), Article ID 798059, 4 pages
http://dx.doi.org/10.1155/2013/798059
Research Article

A New Finite Element Method for Darcy-Stokes-Brinkman Equations

School of Mathematical & Physical Sciences, Mathematics Building, University of Newcastle, University Drive, Callaghan, NSW 2308, Australia

Received 19 August 2013; Accepted 15 September 2013

Academic Editors: R. K. Upadhyay and W. G. Weng

Copyright © 2013 Bishnu P. Lamichhane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Burman and P. Hansbo, “Stabilized Crouzeix-Raviart element for the Darcy-Stokes problem,” Numerical Methods for Partial Differential Equations, vol. 21, no. 5, pp. 986–997, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. H. Rui and R. Zhang, “A unified stabilized mixed finite element method for coupling Stokes and Darcy flows,” Computer Methods in Applied Mechanics and Engineering, vol. 198, no. 33–36, pp. 2692–2699, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. K. A. Mardal, X.-C. Tai, and R. Winther, “A robust finite element method for Darcy-Stokes flow,” SIAM Journal on Numerical Analysis, vol. 40, no. 5, pp. 1605–1631, 2002. View at Publisher · View at Google Scholar · View at Scopus
  4. X. Xie, J. Xu, and G. Xue, “Uniformly-stable finite element methods for Darcy-Stokes-Brinkman models,” Journal of Computational Mathematics, vol. 26, no. 3, pp. 437–455, 2008. View at Google Scholar · View at Scopus
  5. T. Karper, K.-A. Mardal, and R. Winther, “Unified finite element discretizations of coupled darcy-stokes flow,” Numerical Methods for Partial Differential Equations, vol. 25, no. 2, pp. 311–326, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. S. H. Chou, “Analysis and convergence of a covolume method for the generalized stokes problem,” Mathematics of Computation, vol. 66, no. 217, pp. 85–104, 1997. View at Google Scholar · View at Scopus
  7. P. B. Bochev, C. R. Dohrmann, and M. D. Gunzburger, “Stabilization of low-order mixed finite elements for the stokes equations,” SIAM Journal on Numerical Analysis, vol. 44, no. 1, pp. 82–101, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. M. A. Olshanskii and A. Reusken, “Grad-Div stablilization for stokes equations,” Mathematics of Computation, vol. 73, no. 248, pp. 1699–1718, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. S. C. Brenner and L. R. Scott, The Mathematical Theory of Finite Element Methods, Springer, New York, NY, USA, 1994.
  10. P. G. Ciarlet, The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam, The Netherlands, 1978.
  11. E. Burman and P. Hansbo, “A stabilized non-conforming finite element method for incompressible flow,” Computer Methods in Applied Mechanics and Engineering, vol. 195, no. 23-24, pp. 2881–2899, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. R. E. Ewing, T. Lin, and Y. Lin, “On the accuracy of the finite volume element method based on piecewise linear polynomials,” SIAM Journal on Numerical Analysis, vol. 39, no. 6, pp. 1865–1888, 2002. View at Publisher · View at Google Scholar · View at Scopus
  13. B. P. Lamichhane, “Inf-sup stable finite-element pairs based on dual meshes and bases for nearly incompressible elasticity,” IMA Journal of Numerical Analysis, vol. 29, no. 2, pp. 404–420, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. D. N. Arnold, F. Brezzi, and M. Fortin, “A stable finite element for the stokes equations,” Calcolo, vol. 21, no. 4, pp. 337–344, 1984. View at Publisher · View at Google Scholar · View at Scopus